Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On Robust Stability of Linear Systems

Author(s):

M. Mansour
Conference/Journal:

Systems and Control Letters, vol. 22, pp. 137-143
Abstract:



Year:

1994
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { Xxx:1994:IFA_1569,
    author={M. Mansour},
    title={{On Robust Stability of Linear Systems}},
    journal={Systems and Control Letters},
    year={1994},
    volume={22},
    number={},
    pages={137--143},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1569}
}
Permanent link